Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Child swollen tonsils diarrhea stomach pains

Premium Questions

Dr. Karen Steinberg MD

laxative, then day 4, then day 5 and I was so miserable- my stomach was very swollen ...- just above and to my left of the pubis area) pain, which was sharp/stabbing in nature and intermittent ... View answer

Answered by : Dr. Karen Steinberg ( Internal Medicine Specialist)
Dr. Muhammad Ali Rauf MD

, no rash, no swollen lymph node etc ) I only feel discomfort in my stomach ( bloating , and lots of gas ...Hi Doc, I got Diarrhea almost 2 month from now, it started by eating very hot spicy food few... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr. Diptanshu Das MD

to b sleepy n weak all time. Yesterday we took her again to doc..doc said she has got bad swollen tonsils due to which she is getting vomitting fever and mild diarrohea. Doc predcribed bactoclav 5ml twice ... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr. Harish Naik MD

Hi,I have swollen eyes, stomach pain, a pressure like headache and diaherra. This is the second having these symptoms in a 2 week period. What do you think the suspect is? ... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)
Dr. Ivan Romic MD

My sister, age 60 has a very swollen stomach. No vomiting or nausea . She is constipated one day ... take medications, has rheumatoid arthritis . No pain in her stomach. Drinks a lot of water.... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)

Public Forum Discussions

Dr.  Deepak Patel MD

. On saturday she had stomach pain and vomited, she has since had stomach pain ever since and doctor said glands ... stools, foul smelling flatulence & her stomach is very swollen.... View answer

Answered by : Dr. Deepak Patel ( Pediatrician)
Dr.   Imraan Hussain MD

and sleepy, and unusually teary/upset. She has not had any stomach pain and has not been vomiting. Her throat was sore for a day or so and her tonsil on one side is a bit swollen. She has been... View answer

Answered by : Dr. Imraan Hussain ( Pediatrician)
Dr. Arnold Zedd MD

, but he clears his throat constantly. The doc did look at his tonsils and they are swollen, but not pussey ...My seven year old son has had a high fever for two days. 104. He also has a terrible... View answer

Answered by : Dr. Arnold Zedd ( Pediatrician)
Dr. Salah Saad Shoman MD

my 18month old has had diohrea for 4 days isnt eating at all but is having fluids and now he keeps crying in pain and his stomach seems swollen is it anything serious? i have been finding it very ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr.       Harry Maheshwari MD

Im 34 im swollen and in pain every day. My skinned turned colors my toe nails are black. I have ...% of my lung function and i have dirrea that ive had for 3 years now and my body is in so much pain ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)

Mobile Questions and Answers

Dr. Salin K Eliyas MD

not necessarily. but depends on the duration and dosage you use.

Dr.  T Chandrakant MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach...

Dr. Vidya KR MD

Hi, welcome to HCM. Stomach pain and loose stool are not common side effects seen with Amrix.. I need detailed history on your symptoms to help you in a better way. Regards